MathSciNet Relay Station
MathSciNet bibliographic data
MR1249172 (94j:57012) 57M25 (57M15 57N10)
Turaev, Vladimir Quantum invariants of links and $3$-valent graphs in $3$-manifolds. Inst. Hautes Études Sci. Publ. Math. No. 77 (1993), 121–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement